# SDR DU4R2011004

- Difficulty date: March 23, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 34,966 hours, 18,379 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND NR 4 SPOILER UPPER SKIN HAS DELAMINATION AREA AT 36.5", 40.5" FROM INBD EDGE ON LT WING.
